# SDR UPS203294

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Flange
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION AROUND NUT PLATE HOLES ON BOTTOM OF FWD FLANGE OF BEAM AT STA 870, LBL6-15, WL 207.  REPAIRED FWD FLANGE OF 870 BULKHEAD UPPER CHORD PER UPS EO B727-5310-7012A.
